Title: Minimum variance bounds for overparameterized models
Authors: Pintelon, R ×
Schoukens, Joannes
McKelvey, T
Rolain, Y #
Issue Date: May-1996
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on automatic control vol:41 issue:5 pages:719-720
Abstract: In this paper it is shown that the generalized Cramer-Rao lower bound on the estimate of invariants of (over)parameterized models is independent of the particular (over)parameterization chosen and equals that of the identifiable form.
ISSN: 0018-9286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science